MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES EZ GLIDE AORTIC CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES EZ GLIDE AORTIC CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number EZF24A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Aortic cannula appeared to have experienced a color change, this was noticed after termination of bypass.The bypass run in question was lengthy, perhaps this contributed to the witnessed effect.

Brand Name
EDWARDS LIFESCIENCES EZ GLIDE AORTIC CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key19761046
Report Number19761046
Device Sequence Number12913743
Product Code DWF
UDI-Device Identifier00690103175066
UDI-Public(01)00690103175066
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEZF24A
Device Catalogue NumberEZF24A
Device Lot Number349977
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/18/2024